Advertisement

Remarks on some fixed point results in b-metric spaces

  • Suzana Aleksić
  • Huaping Huang
  • Zoran D. Mitrović
  • Stojan Radenović
Article
  • 85 Downloads

Abstract

The main purpose of this paper is to generalize, improve and complement several famous results in b-metric spaces. Moreover, an essential estimation of b-quasi-contraction in b-metric spaces is given. We also establish some new results for multi-valued mappings in the metric and b-metric concept. We explore some different proof techniques which provide short proofs of the results.

Keywords

b-metric space b-complete b-Cauchy b-continuous Picard sequence 

Mathematics Subject Classification

47H10 54H25 

Notes

Acknowledgements

The research of the first author was supported by the Serbian Ministry of Science and Technology (Grant numbers \(\#174024\)). The research of second author was partially supported by the National Natural Science Foundation of China (11271045).

References

  1. 1.
    Aghajani, A., Abbas, M., Roshan, J.R.: Common fixed point of generalized weak contractive mappings in partially ordered \(b\)-metric spaces. Math. Slovaca 64(4), 941–960 (2014)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bakhtin, I.A.: The contraction principle in quasimetric spaces. Funct. Anal. 30, 26–37 (1989)Google Scholar
  3. 3.
    Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundam. Math. 3, 133–181 (1922)CrossRefzbMATHGoogle Scholar
  4. 4.
    Chandok, S., Jovanović, M., Radenović, S.: Ordered b-metric spaces and Geraghty type contractive mappings. Vojnotehnički Glasnik/Military Techn. Cour. 65(2), 331–345 (2017)CrossRefGoogle Scholar
  5. 5.
    Czerwik, S.: Contraction mappings in \(b\)-metric spaces. Acta Math. Inform. Univ. Ostrav. 1, 5–11 (1993)MathSciNetGoogle Scholar
  6. 6.
    Czerwik, S.: Nonlinear set-valued contraction mappings in \(b\)-metric spaces. Atti Semin. Mat. Fis. Univ. Modena 46, 263–276 (1998)MathSciNetGoogle Scholar
  7. 7.
    Demma, M., Vetro, P.: Picard sequence and fixed point results on \(b\)-metric spaces. J. Funct. Space 2015, Article ID 189861, 6Google Scholar
  8. 8.
    Došenović, T., Pavlović, M., Radenović, S.: Contractive conditions in \(b\)-metric spaces, Vojnotehnički Glasnik / Military Technical. Courier 65(4), 851–865 (2017)Google Scholar
  9. 9.
    Dubey, A. K., Shukla, R., Dubey, R. P.: Some fixed point results in \(b\)-metric spaces. Asian J. Math. Appl. article ID ama0147 (2014)Google Scholar
  10. 10.
    Dung, N. V., Hang, V. T. L.: On relaxations of contraction constants and Caristi’s theorem in \(b\)-metric spaces. J. Fixed Point Theory Appl.  https://doi.org/10.1007/s11784-015-0273-0
  11. 11.
    Faraji, H., Nourouzi, K.: A generalization of Kannan and Chatterjea fixed point theorem on complete \(b\)-metric spaces. Sahand Commun. Math. Anal. (SCMA) 6(1), 77–86 (2017)Google Scholar
  12. 12.
    Haghi, R.H., Rezapour, Sh, Shahzad, N.: On fixed points of quasi-contraction type multifunctions. Appl. Math. Lett. 25, 843–846 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Harandi, A.A.: Fixed point theory for quasi-contraction maps in \(b\)-metric spaces. Fixed Point Theory 15(2), 351–358 (2014)MathSciNetGoogle Scholar
  14. 14.
    Harandi, A.A.: Fixed point theory for set-valued quasi-contraction maps in metric spaces. Appl. Math. Lett. 24, 1791–1794 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Jleli, M., Samet, B., Vetro, C., Vetro, F.: Fixed points for multivalued mappings in \(b\)-metric spaces. Abstr. Appl. Anal. 2015, Article ID 718074, 7Google Scholar
  16. 16.
    Jovanović, M., Kadelburg, Z., Radenović, S., Common fixed point results in metric-type spaces. Fixed Point Theory Appl. 2010, Article ID 978121, 15Google Scholar
  17. 17.
    Jovanović, M., Contribution to the Theory of Abstract Metric Spaces. Doctoral Dissertation, Belgrade (2016)Google Scholar
  18. 18.
    Kadelburg, Z., Radenović, S., Sarwar, M.: Remarks on the paper “Coupled point theorems for single-valued operators in \(b\)-metric spaces”. Math. Interdiscip. Res. 2, 1–8 (2017)Google Scholar
  19. 19.
    Khan, M.S., Swaleh, M., Sessa, S.: Fixed point theorems by altering distances between the points. Bul. Aust. Math. Soc. 30(1), 1–9 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Kir, M., Kizitune, H.: On some well known fixed point theorems in \(b\)-metric spaces. Turk. J. Anal. Numb. Theory 1, 13–16 (2013)CrossRefGoogle Scholar
  21. 21.
    Kumam, P., Sintunavarat, W., Sedghi, S., Shobkolaei, N.: Common fixed point of two \(R\)-weakly commuting mappings in \(b\)-metric spaces. J. Funct. Space 2015, Article ID 350840, 5 (2015)Google Scholar
  22. 22.
    Latif, A., Parvaneh, V., Salimi, P., Al-Mazrooei, A.E.: Various Suzuki type theorems in \(b\)-metric spaces. J. Nonlinear Sci. Appl. 8, 363–377 (2015)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Liu, L., Gu, F.: Common fixed point theorems for six self-maps in \(b\)-metric spaces with nonlinear contractive conditions. J. Nonlinear Sci. Appl. 9, 5909–5930 (2016)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Kaushik, P., Kumar, S., Tas, K.: A new class of contraction in \(b\)-metric spaces and applications. Abstr. Appl. Anal. 2017, Article ID 9718535 (2017)Google Scholar
  25. 25.
    Miculescu, R., Mihail, A.: New fixed point theorems for set-valued contractions in \(b\)-metric spaces. J. Fixed Point Theory Appl. 19, 2153–2163 (2017)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Mishra, P.K., Sachdeva, S., Banerjee, S.K.: Some fixed point theorems in \(b\)-metric space. Turk. J. Anal. Numb. Theory 2, 19–22 (2014)CrossRefGoogle Scholar
  27. 27.
    Mitrović, Z.D., Radenović, S.: The Banach and Reich contractions in \(b_v(s)\)-metric spaces. J. Fixed Point Theory Appl. 19, 3087–3095 (2017)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Mitrović, Z. D.: Fixed point results on \(b\)-metric space (submitted in Fixed Point Theory)Google Scholar
  29. 29.
    Nashine, H.N., Kadelburg, Z.: Cyclic generalized \( \varphi \)-contractions in \(b\)-metric spaces and an application to integral equations. Filomat 28, 2047–2057 (2014)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Chifu, C., Petrusel, G.: Fixed point results for multivalued Hardy-Rogers contractions in \(b\)-metric spaces. Filomat 31(8), 2499–2507 (2017)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Roshan, J.R., Parvaneh, V., Shobkolaei, N., Sedghi, S., Shatanawi, W.: Common fixed points of almost generalized \((\psi,\varphi )_s\)-contractive mappings in ordered \(b\)-metric spaces. Fixed Point Theory Appl. 2013, 159 (2013)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Roshan, J.R., Shobkolaei, N., Sedghi, S., Abbas, M.: Common fixed point of four maps in \(b\)-metric spaces. Hacettepe J. Math. Stat. 43(4), 613–624 (2014)MathSciNetGoogle Scholar
  33. 33.
    Roshan, J.R., Parvaneh, V., Altun, I.: Some coincidence point results in ordered \(b\)-metric spaces and applications in a system of integral equations. Appl. Math. Comput. 226, 725–737 (2014)MathSciNetGoogle Scholar
  34. 34.
    Roshan, J.R., Hussain, N., Sedghi, S., Shohkolaei, N.: Suzuki-type fixed point results in \(b\)-metric spaces. Math. Sci. 9, 153–160 (2015)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Sarwar, M., Jamal, N., Li, Y.: Coincidence point results via generalized \(\left( \psi,\phi \right) \)-weak contractions in partial \(b\) -metric spaces with application. J. Nonlinear Sci. Appl. 10, 3719–3731 (2017)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Singh, S.L., Czerwik, S., Krol, K., Singh, A.: Coincidences and fixed points of hybrid contractions. Tamsui Oxf. J. Math. Sci. 24, 401–416 (2008)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Suzuki, T.: Basic inequality on a \(b\)-metric space and its applications. J. Inequal. Appl. 2017, 256 (2017)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Zabihi, F., Razani, A.: Fixed point theorems for hybrid rational Geraghty contractive mappings in ordered \(b\)-metric spaces. J. Appl. Math. 2014, Article ID 929821, 9 (2014)Google Scholar
  39. 39.
    Zare, K., Arab, R.: Common fixed point results for infinite families in partially ordered \(b\)-metric spaces and applications. Electron. J. Math. Anal. Appl. 4(2), 56–67 (2016)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Informatics, Faculty of ScienceUniversity of KragujevacKragujevacSerbia
  2. 2.Laboratory of Mathematics and Complex Systems, School of Mathematical ScienceBeijing Normal University, Ministry of EducationBeijingChina
  3. 3.Faculty of Electrical EngineeringUniversity of Banja LukaBanja LukaBosnia and Herzegovina
  4. 4.Department of Mathematics, Faculty of Mechanical EngineeringUniversity of BelgradeBelgradeSerbia
  5. 5.College of ScienceKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations